Abstract and Applied Analysis

Normal and Osculating Planes of Δ -Regular Curves

Sibel Paşalı Atmaca

Full-text: Open access

Abstract

We present the normal and osculating planes of the curves parameterized by a compact subinterval of a time scale.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 923916, 8 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620751

Digital Object Identifier
doi:10.1155/2010/923916

Mathematical Reviews number (MathSciNet)
MR2674387

Zentralblatt MATH identifier
1197.53006

Citation

Paşalı Atmaca, Sibel. Normal and Osculating Planes of -Regular Curves. Abstr. Appl. Anal. 2010 (2010), Article ID 923916, 8 pages. doi:10.1155/2010/923916. https://projecteuclid.org/euclid.aaa/1288620751


Export citation